# SDR UALA2013020700737

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 355-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA CREASE BEAM WEB CORRODED UNDER R1 DOOR THRESHOLD, BS 355-365, RBL 63.   REMOVED AND INSTALL NEW CREASE BEAM IAW DWG 141N8422. MAJOR REPAIR
